# SDR SWAA2021050606688

- Difficulty date: February 25, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,274 hours, 28,153 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / REMOVED AND REPLACED LT HORIZ STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31
